Amanda Montejano
Amanda Montejano
UNAM, Science Faculty Juriquilla
Email verificata su
Citata da
Citata da
Homomorphisms of 2-edge-colored graphs
A Montejano, P Ochem, A Pinlou, A Raspaud, Sopena
Discrete Applied Mathematics 158 (12), 1365-1379, 2010
On the -coordinates of Pell equations which are Tribonacci numbers
F Luca, A Montejano, L Szalay, A Togb
arXiv preprint arXiv:1612.09546, 2016
Unavoidable chromatic patterns in 2‐colorings of the complete graph
Y Caro, A Hansberg, A Montejano
Journal of Graph Theory 97 (1), 123-147, 2021
On transversal and -packing numbers in straight line systems on
G Araujo-Pardo, A Montejano, L Montejano, A Vzquez-Avila
arXiv preprint arXiv:1509.03696, 2015
Rainbow-free colorings for x+ y= cz in Zp
B Llano, A Montejano
Discrete Mathematics 312 (17), 2566-2573, 2012
A rainbow version of Mantel's Theorem
R Aharoni, M DeVos, SGH de la Maza, A Montejano, R Šmal
arXiv preprint arXiv:1812.11872, 2018
Zero-Sum K m Over Z and the Story of K 4
Y Caro, A Hansberg, A Montejano
Graphs and Combinatorics 35 (4), 855-865, 2019
Zero-sum subsequences in bounded-sum {− 1, 1}-sequences
Y Caro, A Hansberg, A Montejano
Journal of Combinatorial Theory, Series A 161, 387-419, 2019
Rainbow-free 3-colorings of Abelian groups
A Montejano, O Serra
arXiv preprint arXiv:1104.0194, 2011
The structure of rainbow-free colorings for linear equations on three variables in Zp
M Huicochea, A Montejano
arXiv preprint arXiv:1502.04413, 2015
Lower bounds for the colored mixed chromatic number of some classes of graphs
R Fabila-Monroy, D Flores, C Huemer, A Montejano
Commentationes Mathematicae Universitatis Carolinae 49 (4), 637-645, 2008
Colored unavoidable patterns and balanceable graphs
M Bowen, A Hansberg, A Montejano, A Myesser
arXiv preprint arXiv:1912.06302, 2019
On the x-coordinates of Pell equations which are products of two Fibonacci numbers
B Kafle, F Luca, A Montejano, L Szalay, A Togbe
Journal of Number Theory 203, 310-333, 2019
Graphs isomorphisms under edge-replacements and the family of amoebas
Y Caro, A Hansberg, A Montejano
arXiv preprint arXiv:2007.11769, 2020
Transitive oriented 3 hypergraphs of cyclic orders
N Garcia-Colin, A Montejano, L Montejano, D Oliveros
Order 30 (3), 869-875, 2013
Short rainbow cycles in graphs and matroids
M DeVos, M Drescher, D Funk, S Gonzalez Hermosillo de la Maza, K Guo, ...
Journal of Graph Theory 96 (2), 192-202, 2021
Non-monochromatic triangles in a 2-edge-coloured graph
M DeVos, J McDonald, A Montejano
arXiv preprint arXiv:1809.10088, 2018
Chromatic number of sparse colored mixed planar graphs
A Montejano, A Pinlou, A Raspaud, Sopena
Electronic Notes in Discrete Mathematics 34, 363-367, 2009
Counting patterns in colored orthogonal arrays
A Montejano, O Serra
Discrete Mathematics 317, 44-52, 2014
A New Proof of Kemperman's Theorem
T Boothby, M DeVos, A Montejano
arXiv preprint arXiv:1301.0095, 2013
Il sistema al momento non pu eseguire l'operazione. Riprova pi tardi.
Articoli 1–20